# SDR CA040129006

- Difficulty date: January 19, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Snias AS350B1
- Aircraft time: 7,168 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Beam
- Part number: 350A38101891
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ON HELISKIING WHEN THIS OCCURRED. INSPECTED IAW AD96-156-071(B) R1 PART 1.1, EVERY 30 HOURS OR 150 CYCLES. THIS WAS BEING INSPECTED DUE TO THE CYCLES EVERY 2 OR 3 DAYS.  THE CROSSBEAM WAS FOUND SMOKING IN THE REGION OF SUSPECTED CRACK.  THE AREA WAS CLEANED, INSPECTED AND FOUND TO BE SERVICEABLE.  AFTER A NEXT DAY FLYING IT WAS INSPECTED AGAIN AND FOUND TO BE SMOKING AGAIN REMOVED FROM SERVICE TO BE NDT.  SENT TO A NDT AMO AND CRACK WAS CONFIRMED. THE AD IS WORKING.
